EXACTECH, INC. THREE PEG PATELLA 29MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
200-02-29 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330); Limb Fracture (4518)
| Date of Event |
02/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately 13 years and 7 months post the initial right total knee arthroplasty, the patient underwent a liner and patella exchange.The patient's main complaint was discomfort and pain around the patella.Exchange of the tibial liner was more due to the surgeon already being in there.There was no sign of osteolysis.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: (b)(6), 02-010-01-0320 - logic femoral ps cem right sz 2, (b)(6), 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t.
Additional Manufacturer Narrative
The revision reported may have been due the reported discomfort and pain.The reason for the pain could not be conclusively determined but may be related to the periprosthetic fracture and the observed patella wear that occurred from over 13 years of use.The reason for the fracture could not be determined, but it may have been from an unreported trauma or patient-related condition.However, these cannot be confirmed since the device was not available for evaluation.